# SDR 2001F00008

- Difficulty date: June 6, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N59140
- Make and model: Airbus A300 B4-203
- Aircraft serial: 140
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594621918
- Part serial: 80071266
- Condition: Failed
- Location: Cockpit
- Part time: 3,426 hours, 1,754 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 821 - DURING TAKEOFF, THE CAPTAIN REPORTED THE FIRST OFFICER AIR SPEED INDICATOR FROZEN AT 120 KNOTS, THE AIRCRAFT RETURNED TO MIA STATION FOR MAINTENANCE.  AFTER LANDING, MAINTENANCE PERSONNEL REMOVED AND REPLACED THE FIRST OFFICER AIRSPEED INDICATOR ACCORDING TO AMM 34-11-40, PERFORMED OPERATIONAL TEST ACCORDING TO AMM 34-11-40 PAGE 501.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
